MathSciNet Relay Station
MathSciNet bibliographic data
MR1710547 92D25 (34C23 34C60 34D23 37G15)
Sáez, E.; González-Olivares, E. Dynamics of a predator-prey model. SIAM J. Appl. Math. 59 (1999), no. 5, 1867–1878 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement